Jump to content
Important Survey - Please Participate ×

Dry micro taper of Klonopin


[Fo...]

Recommended Posts

I’m going to start to micro taper using my scale. I’m at .21mg/day currently (divided into 2 doses/day). Were you able to cut .001mg (in weight on the scale)/day, or should I go slower? I appreciate your input. Please. Nothing negative. Thanks:)
Link to comment
Share on other sites

I should mention that I used Bob’s method to taper my Valium during my taper last year and it worked well. I didn’t need to add a filler because it was Valium, but same process otherwise. It got me down to the lower doses very well. The only thing I didn’t like about it was the time it required to measure out all the capsules.
Link to comment
Share on other sites

I’m going to start to micro taper using my scale. I’m at .21mg/day currently (divided into 2 doses/day). Were you able to cut .001mg (in weight on the scale)/day, or should I go slower? I appreciate your input. Please. Nothing negative. Thanks:)

 

Hi For My Family (FMF),

 

I am willing to help you with anything you need.  I can help with math or if you have questions about tapers and symptoms.

 

Like you, I tapered from Klonopin.  Also like you, I tapered in "chucked".  I when from 0.5mg of drug to 0.125mg of drug in steps of around 0.0625mg per month.  But when I got to 0.125 mg of drug, I was very sick and had to hold for 8 weeks to get stable.  After that, I reduced a tiny bit each day for 4 months until I was done.

 

A couple of questions will help me to help you better.

(1) How long were you on Klonopin before you started tapering.

(2) How many months did you take to go from 1mg per day to 0.21 mg per day?

(3) When you say you wish to taper 0.001mg on the scale per day, I think you meant 0.001 grams.  Is that correct?  The scale probably measures in grams (g) not milligrams (mg).

 

Bob

Link to comment
Share on other sites

Thank you, Bob. I was on K for 5.5 months. I developed tolerance. I also have interpose withdrawal. I cannot do this forever. I started tapering in February, so almost 5 months to get to .21mg. I was thinking I’d finish in a couple months doing .001 per day, but looks like it would be a year, since the weight is .036mg right now. Correct? I definitely can’t do that. I was going to jump at around .375mg. I was thinking more like 50 or 60 some days. Way off! Lol I’m being tortured by this entire process. I do have many windows, though my anxiety and headaches are rough. I better stick to lowering faster, but more gradually, instead of the larger cuts and holding.
Link to comment
Share on other sites

None of us are experts.  I am not a medical doctor.  But someone I want to share for what it is worth. 

 

Since you were not on Benzos for years, you have a good reason to hope.  I have observed in general, when someone is on a benzo for years (a long time), the recovery is prolonged.  It is like the brain has more structural changes to reverse.  So be of good hope.

 

That said, you do not want to take too long to reach zero benzos.  The loner you are on it, the more your are dependent.

 

To your math question.  Well, something is very wrong.

 

When you say you are 0.036 mg, is 0.036 the number on the scale?  If so, I think you mean grams, not mg (milligrams).

You also say you are at 0.21mg/day - I assume that is your drug amount.

The only explanation I have for what seems so strange is your pills might be 1 mg tablets.  Is that correct?

 

We should figure out why the numbers are so strange. 

Please tell me the amount of drug in your pills (is it a 0.5mg pill or a 1mg pill)?

Please weight 10 pills and divide by 10 to get the average weight of your pills in grams.  What is that number?  It should be about 0.17 grams.

 

Bob

 

 

Link to comment
Share on other sites

Thanks, Bob. That’s good news. I was on it in the past, but got off in 2013, with no problem. This has been more difficult for sure.

Sorry for confusion. My pills do weigh .170grams. My pill is a .5mg brand name Klonopin (Roche). Must be .036grams. 

My cuts have been more than 10% usually, then I end up holding 3 weeks to stabilize.  I think I’ll go down by .001g/day if I can tolerate it, so I’ll be done in a couple months. I’ll slow it down if it’s unbearable. I do feel like I need to get off to start healing. The interdose headaches are brutal. I’ve read they get better once off. My anxiety is bad and also depersonalization. I have fear and intrusive thoughts, but had that before the K. It only helped me for about a month or two. I should have stopped then. Of course, my doctor didn’t advise me to do anything but tried to add more meds, which I refused. Hopefully, that will work in my favor. What do you think?

I truly appreciate your help. I literally am doing this on my own.

Kiki

Link to comment
Share on other sites

Thanks for clearing up all the numbers.  Now I can give you some facts based on experience.

 

Using your scale to reduce 0.001 grams of weight per day means you are reducing 0.00294 mg of drug per day.  That is a popular rate, many people do it.

 

But I will tell you, it is about 3 times faster than my taper.  However, I was on the drug for 13 years.  So I think you might be able to handle this rate whereas I needed to go slower.

 

So try it.  But if you cannot handle it and want to go slower, let me know.  I am sure you know, your scale only shows increments of 0.001 grams so to reduce slower with such a scale, you will need to dilute your drug.  It is complicated so best not to try this unless you cannot handle 0.001 grams per day reduction.

 

Just let me know how I can help.

 

Bob

Link to comment
Share on other sites

Thank you, Bob! You made me feel better. I thought staying on this to taper longer than I was on it was a bad idea. Wish I would’ve gone faster, but what’s done is done. This has been the most difficult year of my life!
Link to comment
Share on other sites

i bought a scale and currently on .25mg on wed night nd .25 mg sun night I've never taking them everyday but have been on them or 10 years so am strongly dependent. tonight I'm going to cut 10% i hope this works for me too
Link to comment
Share on other sites

needhelp69 - I hope the best for you in your 10% reduction.  Remember, symptoms can take 3 to 5 days to happen after a cut.  Or, you may not notice anything.  If you do not notice anything, be careful not to cut too fast again because the cuts can build up and hit you all at once.  When doing larger cuts (like 10%), make sure you hold for 2 to 4 weeks.
Link to comment
Share on other sites

×
×
  • Create New...